JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ERROR ESTIMATES FOR OPTION PRICES IN JUMP-DIFFUSION MODELS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ERROR ESTIMATES FOR OPTION PRICES IN JUMP-DIFFUSION MODELS
Wee, In-Suk;
  PDF(new window)
 Abstract
We consider a jump-diffusion model generated by a Levy process for an asset price. We present an error estimate for the option prices between the jump-diffusion model and the Black-scholes model when the former converges weakly to the latter.
 Keywords
jump-diffusion model;Black-Scholes model;option price;
 Language
English
 Cited by
 References
1.
Ann. Appl. Probab., 1999. vol.9. pp.504-528 crossref(new window)

2.
Applied Stochastic Analysis, 1991. pp.389-414

3.
Green functions for second order parabolic integro-differential problems, 1992.

4.
Stochastic differential equations, 1972.

5.
Convergence of jump-diffusion models to the Black-Scholes model, 0000.